I have had such a hard pregnancy! My doctor prescribed me norco tabs for all the pain I've been in. How do I stop taking it now so my baby isn't born with withdrawl symptoms? I really need them, and when I try not to take them I can't even get any sleep at night
You must taper off the norco slowly or you and the baby will suffer. I don't know how many you are taking so it is kinda hard for me to describe how to taper but let me give you an example. Let's say you were taking 4 a day. Drop to three a day for one week, then 2 a day for one week, then one a day for one week, then a half a day for one week, then you can stop.
Feel free to write back if you have questions,
Congratulations on the new baby coming! What does the Obstetrician recommend? If you really feel you should taper from the norco, please get a plan from the doctor. Remember, any wd's you have, the baby feels too. Please discuss this matter with the doctor. Millions of babies have been born whose mothers have been on pain medications. The benefits vs. risks need to be discussed with the doctor. I wish you the very best and hope all goes well! :-)
I was wondering if you would care to share how things turned out with your delivery? I'm concerned about my Step-Daughter. She has had to also take Norco for her arthritis during her pregnancy. She is due in 4 weeks. She is taking 4 a day. Will the Baby withdraw or if she tappers off now will they be ok? I would appreciate any input to be more knowledgeable with this.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2012 • 8 answers
Posted 30 Mar 2012 • 2 answers
Posted 27 May 2012 • 8 answers
Posted 27 May 2013 • 7 answers
Posted 21 Aug 2016 • 0 answers